# SDR 97ZZZX3739

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40437
- Make and model: Piper PA-28-201T
- Aircraft serial: 28R7703304
- Engine: Cont TSIO360F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Rocker Shaft
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AS A RESULT OF AN ACCIDENT, FOLLOW-UP INVESTIGATION REVEALED THE ENGINE LOST POWER DUE TO FAILURE OF THE ROCKER ARM SHAFT HOLD-DOWN STUDS ON NR 2 CYLINDER.  AD 92-04-09 WAS C/W.  THE CYLINDER WAS AN EXCHANGE INSTALLED AT THE LAST OVERHAUL.  STUDS FAILED MOST LIKELY DUE TO OVERTORQUING.  THE HISTORY OF THE CYLINDER ASSEMBLY IS UNKNOWN.  SUBMITTER RECOMMENDATION, MANDATORY STUD REPLACEMENT AT OVERHAUL.
